# SDR SIMA20170216001

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 29,172 hours, 24,793 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 8166101
- Part serial: 9809018
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED NR 1 OVERTEMP DURING CLIMB OUT OF 5,000FT.  REMOVED AND REPLACED THE 1 ENGINE FAN AIR CONTROL THERMOSTAT IAW AMM 36-11-06. OPS CHECKED GOOD.
